# SDR CA031008003

- Difficulty date: October 6, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 4,339 hours
- Engine: Rotax ROTAX912F3
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Diaphragm
- Part number: 861115
- Condition: Swollen
- Location: Carburetor
- Component: Carburetor, Rotax
- Component part number: 887267
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE CARB WAS DISASSEMBLED THE DIAPHRAGM WAS FOUND TO HAVE SWOLLEN AND WAS BUBBLED UP WHEN INSTALLED IN THE CARBURETOR. THE AIRCRAFT OPERATES PRIMARILY ON UNLEADED MOGAS WITH OCCASIONAL USE OF 100LL AVGAS.
